# SDR 98ZZZX289

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 2060017631
- Condition: Mismanufactured
- Location: Anti Torque
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF COMPONENTS FOUND COULD NOT RIG TAIL ROTOR FOR FULL PEDAL MOVEMENT.  TROUBLESHOOTING FOUND THAT BELLCRANK P/N 206-001-763-1 AND ROD ASSY P/N 206-011-751-101 WERE CONTACTING.  FOUND THAT BELLCRANK DID NOT HAVE THE PROPER DEPTH GROOVE MACHINED IN IT.  FOUND 2 OTHER BELLCRANKS IN STOCK WITH SAME PROBLEM.  BELL WAS CONTACTED.
